# SDR GTIA2019010803074

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 11,093 hours, 5,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF - ODOR SMELL IN COCKPIT. FOLLOWED QRM PROCEDURE - DETERMINED PACK 1 WAS THE ISSUE - PACK 1 OFF CONT. FLIGHT PACK 1 OFF-PERFORMED TSM PROCEDURE TASK 05-50-00-810-831. ISOLATED CAUSE OF ORDOR TO PACK NR 1.
